# SDR SWAA2019082836373

- Difficulty date: August 1, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Damaged
- Location: Bs 962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CREASE FUSELAGE SKIN DAMAGED AT BS. 962, BETWEEN STR. 19L TO STR. 21L.    REPAIRED DOUBLER PER EA.
